{"product_id":"ibuleve-max-strength-pain-relief-10-ibuprofen-gel-maximum-anti-inflammatory-relief-for-joint-pain-sprains-backache-muscular-pains-and-sports-injuries-50-g","title":"Ibuleve Max Strength Pain Relief 10% Ibuprofen Gel, Maximum Anti-Inflammatory Relief for Joint Pain, Sprains, Backache, Muscular Pains and Sports Injuries, 50 g","description":"\u003cdiv\u003e\u003cdiv id=\"productDescription\" class=\"a-section a-spacing-small\"\u003e\n \u003ch3\u003e\u003cspan\u003eProduct Description\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eIbuprofen Ibuleve Max Strength Pain Relief 10% Gel is a clear, fragrance-free gel containing Ibuprofen, a proven anti-inflammatory painkiller. For the treatment of backache, rheumatic pain, muscular aches, pains or swellings such as strains, sprains and sports injuries.\u003c\/span\u003e\u003c\/p\u003e\n \u003ch3\u003e\u003cspan\u003eIngredients\u003c\/span\u003e\u003c\/h3\u003e\n \u003cp\u003e\u003cspan\u003eIbuprofen (10% w\/w), industrial methylated spirit, carbomers, diethylamine and purified water.\u003c\/span\u003e\u003c\/p\u003e\n \u003cdiv data-a-expander-name=\"toggle_description\" class=\"a-row a-expander-container a-expander-extend-container\"\u003e\n  \u003cscript\u003e\n              P.when('A').execute(function(A) {\n                  A.on('a:expander:toggle_description:toggle:collapse', function(data) {\n                    window.scroll(0, data.expander.$expander[0].offsetTop-100);\n                  });\n                });\n            \u003c\/script\u003e\n  \u003cdiv data-expanded=\"false\" class=\"a-expander-content a-expander-extend-content\"\u003e\n   \u003ch3\u003e\u003cspan\u003eDirections\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eSqueeze out a 2 to 5 cm length of gel onto the affected area, enough to thinly cover it and massage gently until absorbed. Wash hands after use, unless treating them. Use Ibuleve Max Strength Pain Relief 10% Gel up to 3 times a day, leaving at least 4 hours between applications, or as advised by your doctor. Carry on using Ibuleve Max Strength Pain Relief 10% Gel in this way for up to 2 weeks (or longer if recommended by your doctor). If your symptoms worsen or continue for more than 2 weeks, speak to your pharmacist or doctor. For full directions, see the enclosed package leaflet.\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eSafety Warning\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eDo not use Ibuleve Max Strength Pain Relief 10% Gel: If you are allergic (hypersensitive) to ibuprofen or any of the other ingredients. On broken skin. If you have asthma or allergic disease known to be hypersensitive to aspirin, ibuprofen or related painkillers. If you are pregnant or breast-feeding. Use of oral and topical NSAIDs at the same time may increase the possibility of side-effects. Discuss with your doctor or pharmacist before use. Not suitable for children under 12 years of age. For full safety information, see the enclosed package leaflet. It is important that you read and follow the instructions provided on the packaging and in the leaflet provided with this product. Use of this product for purposes other than those described, may result in unexpected side effects and can render the product ineffective. If your condition worsens or you experience any side effects, stop use immediately, and consider seeking advice from a healthcare professional. Any side effects or unexpected occurrences related to use of this product should be reported using the company details on the packaging, or, in the case of a medicine to the MHRA using the Yellow Card Scheme.\u003c\/span\u003e\u003c\/p\u003e\n   \u003ch3\u003e\u003cspan\u003eManufacturer Contact Information\u003c\/span\u003e\u003c\/h3\u003e\n   \u003cp\u003e\u003cspan\u003eDiomed Developments Ltd, Hitchin, Herts, SG4 7QR, UK.\u003c\/span\u003e\u003c\/p\u003e\n  \u003c\/div\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv id=\"feature-bullets\" class=\"a-section a-spacing-medium a-spacing-top-small\"\u003e\n \u003cul class=\"a-unordered-list a-vertical a-spacing-mini\"\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e IBULEVE is a range of pain relief products featuring easily absorbed gels and spray, formulated to deliver the power of ibuprofen right to the point of pain \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e THERE’S NO STRONGER IBUPROFEN GEL TO FIGHT PAIN*: Containing 10% ibuprofen w\/w, twice as much as Ibuleve Pain Relief Gel, there’s no stronger ibuprofen gel to fight pain* \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e CLINICALLY PROVEN: Ibuleve Max Strength Pain Relief 10% Gel is clinically proven to work as fast and effectively as ibuprofen pills (compared to 400mg ibuprofen pills) \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e ANTI-INFLAMMATORY: Ibuleve Max Strength Pain Relief Gel harnesses the anti-inflammatory power of ibuprofen to actively treat and reduce the inflammation that leads to joint and muscle pain, while also working to reduce swelling \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e EASILY ABSORBED, PENETRATING GEL: Ibuleve Max Strength Pain Relief Gel absorbs directly to the point of pain to help relieve backache, aches, swellings, sprains, strains and sports injuries \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e SUPPORTING PARKRUN: Ibuleve is the official pain relief supporter of parkrun. Helping the nation to keep moving as part of a healthy, active lifestyle \u003c\/span\u003e\u003c\/li\u003e\n  \u003cli class=\"a-spacing-mini\"\u003e\u003cspan class=\"a-list-item\"\u003e MEDICINE: Ibuleve Max Strength Pain Relief 10% Gel contains ibuprofen; always read the label \u003c\/span\u003e\u003c\/li\u003e\n \u003c\/ul\u003e\n \u003cdiv data-csa-c-content-id=\"voyager-product-details-jumplink\" data-csa-c-slot-id=\"voyager-product-details-jumplink\" data-csa-c-type=\"link\" class=\"a-section aok-hidden\"\u003e\n  \u003cspan class=\"caretnext\"\u003e›\u003c\/span\u003e \u003ca id=\"seeMoreDetailsLink\" class=\"a-link-normal\" href=\"#productDetails\"\u003e See more product details \u003c\/a\u003e\n \u003c\/div\u003e\n\u003c\/div\u003e\u003c\/div\u003e\u003cdiv\u003e\u003cdiv class=\"a-section a-spacing-small a-spacing-top-small\"\u003e\n \u003ctable class=\"a-normal a-spacing-micro\" role=\"list\"\u003e\n  \u003ctbody\u003e\n   \u003ctr class=\"a-spacing-small po-brand\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eBrand\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eIBULEVE\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_weight\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem weight\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e50 Grams\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_dimensions\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem dimensions L x W x H\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e35 x 46 x 152 millimetres\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-product_benefit\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eProduct benefits\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eArthritis Control, Back Pain Relief, Muscle Therapy, Pain Relief\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-specific_uses_for_product\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eSpecific uses for product\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eJoint Pain\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-active_ingredients\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eActive ingredients\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eIbuprofen\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-number_of_items\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eNumber of items\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003e1\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-item_form\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eItem form\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eGel\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-age_range_description\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eAge range (description)\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eAdult\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n   \u003ctr class=\"a-spacing-small po-target_use_body_part\" role=\"listitem\"\u003e\n    \u003ctd class=\"a-span3\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base a-text-bold\"\u003eUse for\u003c\/span\u003e\u003c\/td\u003e\n    \u003ctd class=\"a-span9\" role=\"presentation\"\u003e\u003cspan class=\"a-size-base po-break-word\"\u003eWhole Body\u003c\/span\u003e\u003c\/td\u003e\n   \u003c\/tr\u003e\n  \u003c\/tbody\u003e\n \u003c\/table\u003e\n\u003c\/div\u003e\u003c\/div\u003e","brand":"R \u0026 E Tinkerbells Little Boutique ","offers":[{"title":"50 g (Pack of 1)","offer_id":57318883328378,"sku":null,"price":13.54,"currency_code":"GBP","in_stock":true},{"title":"30 g (Pack of 1)","offer_id":57318883361146,"sku":null,"price":10.86,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0642\/4988\/9014\/files\/71KEVWg7XNL._AC_SL1500.jpg?v=1790621396","url":"https:\/\/retinkerbellslittleboutique.myshopify.com\/products\/ibuleve-max-strength-pain-relief-10-ibuprofen-gel-maximum-anti-inflammatory-relief-for-joint-pain-sprains-backache-muscular-pains-and-sports-injuries-50-g","provider":"R \u0026 E Tinkerbells Little Boutique ","version":"1.0","type":"link"}